advertisement
Question
Posted by: S Berger | 2010-10-19

Erectile Disfunction

Is it possible that Crestor5 can cause some erectile disfunction? I have a clean bill of health otherwise. Are a fit, slim and healthy male, 52 years old.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi

Yes, unfortunately this and other related drugs have indeed been associated with erectile dysfunction in some men.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010-10-20

Hi

Yes, unfortunately this and other related drugs have indeed been associated with erectile dysfunction in some men.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement